# SDR CA011003009

- Difficulty date: September 17, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 18,944 hours
- Engine: Allsn 250C20R
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Leg Assy
- Part number: 206063107005
- Condition: Corroded
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A 100 HOUR INSPECTION THE ENGINEER NOTICED A HILOCK COLLAR IN THE ENGINE BAY. UPON INVESTIGATION IT WAS NOTED THAT THE HI-LOCK PIN HAD CORRODED THROUGH & THE COLLAR FELL OFF. LEG ASSEMBLY REPLACED WITH NEW.
